# SDR SWAA2023062753392

- Difficulty date: May 28, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 20,012 hours, 9,739 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDEPLATE HAS CORROSION AT FASTENER HOLES RBL 21; STA.727H-727I<[01] DAMAGE IS OUT OF LIMITS   REPAIR WORK WILL BE ACCOMPLISHED ON #2284;[02] DAMAGE IS OUT OF LIMITS PER SRM 53-00-53-1A-2  REPAIR WORK WILL BE ACCOMPLISHED ON TTG8Q00LAZ1V LINE ITEM #2284;[03] INSPECTION CONCURS THAT THE REFERENCED REPAIR IN FAULT TTG8Q00LAZ1V COVERS THIS DEFECT AREA; AND WILL RESOLVE THIS DEFECT UPON COMPLETION OF THAT FAULT.
